MathSciNet Relay Station
MathSciNet bibliographic data
MR1034684 47A68 (15A23 30E25 47A56 47B50)
Spitkovskiĭ, I. M. Factorization of Hermitian matrix functions and classification of shifts in a space with an indefinite metric. (Russian) Ukrain. Mat. Zh. 41 (1989), no. 10, 1388--1391, 1439; translation in Ukrainian Math. J. 41 (1989), no. 10, 1195–1197 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement